# SDR WX0A2023040531746

- Difficulty date: March 15, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 33,116 hours, 21,869 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 1000-0004: (S/M 141-1) EXTERNAL FUSELAGE SKIN INTERNAL SURFACE, CORROSION FOUND BTW FR 64-65 AND BTW STGR 43L-43R. / EXTERNAL FUSELAGE SKIN INTERNAL SURFACE BTW FR 64-65 AND BTW STGR 43L-43R NO DAMAGE ALLOWED ON INTERNAL SURFACE OF EXTERNAL SKIN AS PER PER SRM 53-41-11-283-065 REV 144. EXTERNAL FUSELAGE SKIN BTW FR 64-65 AND BTW STGR 43L-43R PERMANENETLY REPAIRED PER SRM 53-00-11-300-010 REV 144. MAJOR REPAIR CATEGORY ""C"". BLEND DIMENSION, LENGTH: 2.000 INCH, WIDTH: 1.800 INCH, DEPTH: 0.030 INCH. MECHANICALLY MEASURED WITH DIAL DEPTH GAUGE, ID PA102684, DUE DATE: NOV/02/2023. SEE AWS AND NDT REPORT MWO54246-4 FOR STEP REPAIR DETAILS AND ALLEGIANT FORM FOR RE-INSPECTION DETAILS."
